| Model Number |
H74939419700610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 7.0 x 60mm, 135cm ranger balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for approximately 10 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 7.0 x 60mm, 135cm ranger balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for approximately 10 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the general geometry of the target vessel is straight.During the procedure, pre-dilation took place prior to balloon use and a loading tool was used when advancing the device through the sheath.